# SDR DALA2019071704310

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 50,563 hours, 33,685 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relief Valve
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/OFF ROLL AT 75% N1 L ENG VALVE MSG ILLUM ON OAP. RPLCD L ENG ANTI-ICE PRESS RELIEF VLV PER MM 30-22. CKS NML. A/C OK FOR SRVC. (LP# 6282838)
